# SDR A6WA202105277787

- Difficulty date: May 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Bs 682 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT FS682.0 + 9Ï¿½ RIGHT HAND STRINGER 24 + 2Ï¿½.    ***AIRCRAFT REMOVED FROM SERVICE***  HAND FORMED DENT AT FS682.0 + 9Ï¿½ RIGHT HAND STRINGER 24 + 2Ï¿½, DIMENSION0.700Ï¿½L X 0.500Ï¿½W X 0.050Ï¿½W. DENT FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 53-00-31. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK PERFORMED AND WITHIN LIMITS IAW ASAP EA # AWAC-CRJ253-1635 REV IR DATED 5/21/2021.
